Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

6 People found this comment helpful

It makes me feel timid and scared. it is helping my knees.I have fatique and minor headaches and a rash. something a little better I hope will come along. There is no money in cures.

Most voted negative review

2 People found this comment helpful

Have only had 3 of the subq injections, 1 every 2 weeks. Do not think I will continue. Have had severe flares after each injection, along with fatigue. Had fewer flares before starting this med.

Shared reviews and ratings

Anonymous | Female | On medication for 1 to 6 months | Caregiver
4/23/2019
Condition: Inflammation of the Artery in the Temple Area
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Don’t take this drug. It helps with inflammation but almost killed my mother. She started having high heart rate, high blood pressure, fainting spells. She ended up in the hospital twice, the last time four days and had to go through so many tests. She never had heart and high blood pressure issues in her life. Actemra was the only new medicine she started taking a few weeks before the symptoms appeared.

Report this postFill 3Created with Sketch.
John | 45-54 | Male | On medication for 1 to 6 months | Patient
4/23/2018
Condition: Other
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Does anyone have any information on how long the side effects last? Or the severity? While I have gotten some relief I'm only up to my 3rd dose, the exhaustion is almost unbearable. No one seems to be able to give any information on how long or how severe the side effects stay with you.

Report this postFill 3Created with Sketch.
kitch-10 | 55-64 | On medication for 2 to less than 5 years | Patient
2/22/2017
Condition: Rheumatoid Arthritis
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have been on this medicine for five years now. When I first started out on this medication It worked great, as time went by I experience real bad flare ups; shoulder, neck, back , knee and ankle pains. Injection sight bruising, rashâ?¦. When was so bad once you scratch it then you have a mark for life. Wait canâ??t leave out the bad headaches and fatigue. I am hoping that the company is reading the comments

Report this postFill 3Created with Sketch.
DONT CARE | 55-64 | On medication for 2 to less than 5 years |
8/1/2016
Condition: Rheumatoid Arthritis
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I've had flare ups with shoulders, neck and back pains. I have noticed that I have more bruising and spots on my body if I have an itch and scratch it, it leaves a mark that doesn't go away. I have been on this medication two years, and ready to get off.

Report this postFill 3Created with Sketch.
Bren | 45-54 | Female | On medication for 1 to 6 months | Patient
9/13/2015
Condition: Rheumatoid Arthritis
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I've been on this med for five months, and it is working well. I started out taking it every other week for two months. It was mildly working so the doc increased it to every week. I haven't had another flare up, and my stiffness and achiness is much improved. I had tried Enbrel first, but it lowered my immunity so much that I was sick all winter. Then I tried Orencia, but there was no improvement. I'm still on sulfasalazine, prednisone, Tylenol RA and tramadol, but I hope if the biologic continues to work that I can lower or discontinue some of the pills. It's not a miracle drug - I still have pain and stiffness in my shoulders and back, but at least I can get out of bed without crying from the pain and I can use my hands again! Nothing works for everybody, so just make sure you have a good doctor and keep trying!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More